# SDR UPS06445931

- Difficulty date: January 1, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 141U109256
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG W/W INTERNAL VERTICAL BEAM NR 6 CLIP CRACKED AT BS 320 RT (COUNT FROM TOP) CRACK LENGTH 3/4".  NLG W/W INTERNAL VERTICAL BEAM ATTACH CLIP REPLACED AT BS 320 RT NR 6 (COUNT FROM TOP) IAW SRM 51-10-01 PG 9.
